# SDR TWAA0008708

- Difficulty date: May 24, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK ON RT PYLON BOTTOM AFT INTERIOR, 11 INCHES FROM FUSELAGE, TOP FWD INTERCOSTAL WAS CRACKED APPROX 2 INCHES LONG.  CUT OUT CRACKED AREA, INSTALLED DOUBLERS PER SRM 54-01, PAGE 7 EXAMPLE D.
